Resolvent estimates and decomposable extensions of generalized Cesaro operators

Research output: Contribution to journalArticle

Abstract

We determine the spectrum of generalized Cesaro operators with essentially rational symbols acting on various spaces of analytic functions, including Hardy spaces, weighted Bergman and Dirichlet spaces. Then we show that in all cases these operators are subdecomposable. (C) 2009 Elsevier Inc. All rights reserved.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Cesaro operator, Spaces of analytic functions, Decomposable extension
Original languageEnglish
Pages (from-to)67-98
JournalJournal of Functional Analysis
Volume258
Issue number1
Publication statusPublished - 2010
Publication categoryResearch
Peer-reviewedYes